# SDR SWAA2024070390958

- Difficulty date: May 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD WEB AFT CARGO BAY BS 787+16 RBL 26.75 (MARKED)<[01] REMOVED AND REPLACED THRESHOLD WEB AFT CARGO BAY BETWEEN BS 794.37 - BS 847 RBL 26.75 WL 162.51 IAW B-737-700 SRM 51-10-02; SRM 51-40-02 AND DWG#146A8340.;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
